Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Antidepressants causing difficulty in passing urine - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2308 Questions
Doctor :   h
Doctor :   hi
User :   hello
Doctor :   how can i help you?
User :   i have a prob from some days
Doctor :   ok
Doctor :   please proceed
User :   i m some dipressed, so i m taking some medicines for dipression
User :   now i m taking clozypam tablets
Doctor :   ok
User :   last 15 days i have some prob in my urine
Doctor :   do u mean clonazepam tablets
User :   when i go to washroom i have some prob when i leaving urinal
User :   r u understand
Doctor :   what happens
User :   i m not perfect in english
Doctor :   i understand its ok
User :   i feel some pain
Doctor :   but can u please elaborate
User :   when i leaving urine
Doctor :   ok it hurts while u pee
User :   yaa
Doctor :   when did the doctor prescribe the drugs for you?

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor